Forstnerič, Franc
On the boundary regularity of proper mappings
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 13 (1986) no. 1 , p. 109-128
Zbl 0605.32011 | MR 863637
URL stable : http://www.numdam.org/item?id=ASNSP_1986_4_13_1_109_0

Bibliographie

[1] H. Alexander, Holomorphic mappings from the ball and polydisk, Math. Ann., 209 (1974), pp. 249-256. MR 352531 | Zbl 0272.32006

[2] St. Bell - D. Catlin, Boundary regularity of proper holomorphic mappings, Duke Math. J., 49 (1982), pp. 358-369. MR 659947 | Zbl 0475.32011

[3] D.E. Blair, Contact Manifolds in Riemannian Geometry, Lecture Notes in Math., 509, Springer-Verlag, Berlin, Heidelberg, New York, 1976. MR 467588 | Zbl 0319.53026

[4] E.M. Čirka, Regularity of boundaries of analytic sets, Mat. Sb.(N.S.), 117 (159) (1982), n. 3, pp. 291-334; English translation in Math. USSR-Sb., 45 (1983), n. 3, pp. 291-336. MR 648411 | Zbl 0525.32005

[5] K. Diederich - J.E. Fornæss, Boundary regularity of proper holomorphic mappings, Invent. Math., 67 (1982), pp. 363-384. MR 664111 | Zbl 0501.32010

[6] K. Diederich - J.E. Fornæss, Pseudoconvex domains: Bounded strictly plurisubharmonic exhaustion functions, Invent. Math., 39 (1977), pp. 129-141. MR 437806 | Zbl 0353.32025

[7] T. Duchamp, The classification of Legendre immersions, preprint.

[8] P.L. Duren, The Theory of Hp Spaces, Academic Press, New York, London, 1970. MR 268655 | Zbl 0215.20203

[9] J.E. Fornæss, Embedding strictly pseudoconvex domains in convex domains, Amer. J. Math., 98 (1976), pp. 529-569. MR 422683 | Zbl 0334.32020

[10] F. Forstneri, Embedding strictly pseudoconvex domains into balls, Trans. Amer. Math. Soc., 295 (1986), pp. 347-368. MR 831203 | Zbl 0594.32024

[11] I. Graham, Boundary behavior of the Caratheodory and Kobayashi metrics on strongly pseudoconvex domains in Cn with smooth boundary, Trans. Amer. Math. Soc., 207 (1975), pp. 219-240. MR 372252 | Zbl 0305.32011

[12] H. Grauert - R. Remmert, Plurisubharmonische Funktionene in Komplexen Räumen, Math. Z., 65 (1956), pp. 175-194. MR 81960 | Zbl 0070.30403

[13] R.C. Gunning - H. Rossi, Analytic Functions of Several Complex Variables, Prentice Hall, Englewood Cliffs, 1965. MR 180696 | Zbl 0141.08601

[14] F.R. Harvey - H.B. Lawson, On boundaries of complex analytic varieties - I, Ann. of Math., 102 (1975), pp. 223-290. MR 425173 | Zbl 0317.32017

[15] B.N. Him, The behavior of superharmonic functions near the boundary of a region of type A(1), Differential Equations, 5 (1969), pp. 1371-1377. MR 254260 | Zbl 0254.31003

[16] G.M. Khenkin, An analytic polyhedron is not biholomorphically equivalent to a strictly pseudoconvex domain, (Russian), Dokl. Akad. Nauk SSSR, 210 (1973), n. 5, pp. 858-862; English translation in Math. USSR Dokl., 14 (1973), n. 3, pp. 858-862. MR 328125 | Zbl 0288.32015

[17] G.M. Khenkin - E.M. Čirka, Boundary properties of holomorphic functions of several compelx variables, ( Russian), Sovremeni Problemi Mat., 4, pp. 13-142, Moskva 1975; English translation in Soviet Math. J., 5 (1976), n. 5, pp. 612-687. MR 477155 | Zbl 0375.32005

[18] S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings, Marcel Dekker, New York, 1970. MR 277770 | Zbl 0207.37902

[19] L. Lempert, Imbedding strictly pseudoconvex domains into balls, Amer. J. Math., 104 (1982), n. 4, pp. 901-904. MR 667541 | Zbl 0499.32014

[20] L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France, 109 (1981), n. 4, pp. 427-474. Numdam | MR 660145 | Zbl 0492.32025

[21] H. Lewy, On the boundary behavior of holomorphic mappings, Accademia Nazionale dei Lincei, 35 (1977).

[22] R. Narasimhan, Introduction to the Theory of Analytic Spaces, Springer-Verlag, Berlin, Heidelberg, New York, 1966. MR 217337 | Zbl 0168.06003

[23] S.I. Pin, On the analytic continuation of holomorphic maps, (Russian), Mat. Sb.(N.S.), 98 (140) (1975), n. 3, pp. 416-435; English translation in Math. USSR Sb.(N.S.), 27 (1975), n. 3, pp. 375-392. MR 393562

[24] S.I. Pin, Proper holomorphic mappings of strictly pseudoconvex domains, (Russian), Dokl. Akad. Nauk SSSR, 241 (1978), n. 1; English translation in Math. USSR Dokl., 19 (1978), n. 1, pp. 804-807. MR 510886 | Zbl 0422.32020

[25] W. Rudin, Function Theory on the Unit Ball of Cn, Springer-Verlag, New York, 1980. MR 601594 | Zbl 0495.32001

[26] W. Rudin, Peak-interpolation sets of class C1, Pac. J. Math., 75 (1978), pp. 267-279. MR 486630 | Zbl 0383.32007

[27] A. Sadullaev, A boundary uniqueness theorem in Cn, (Russian), Mat. Sb., 101 (143) (1976), n. 4, pp. 568-583; English translation in Math. USSR Sb.(N.S.), 30 (1976), pp. 501-514. MR 486622 | Zbl 0385.32007

[28] B. Shiffman, On the removal of singularities of analytic sets, Michigan Math. J., 15 (1968), pp. 111-120. MR 224865 | Zbl 0165.40503

[29] E.M. Stein, Boundary Bebavior of Analytic Functions of Several Complex Variables, Princeton University Press, Princeton, New Jersey, 1972. Zbl 0242.32005

[30] E.L. Stout, The Theory of Uniform Algebras, Bogden and Quigley, Tarry-town on Hudson, 1971. MR 423083 | Zbl 0286.46049

[31] E.L. Stout, Interpolation manifolds, recent developments in several complex variables, Ann. Math. Studies, 100, Princeton, 1981. MR 627769 | Zbl 0486.32010

[32] S.M. Webster, On the reflection principle in several complex variables, Proc. Amer. Math. Soc., 71 (1978), n. 1, pp. 26-28. MR 477138 | Zbl 0626.32019

[33] S.M. Webster, Holomorphic mappings of domains with generic corners, Proc. Amer. Math. Soc., 86 (1982), n. 2, pp. 236-240. MR 667281 | Zbl 0505.32014